Skip to Content

Join the 'Cartia XT' group to help and get support from people like you.

Cartia XT Questions

 Clear

We found 18 questions associated with the 'Cartia XT' topic.

Has anyone lost weight on Cartia XT?

Posted 11 Aug 2017 by Lynn 2, 0 answers

I accidentally took my Cartia xt 240/24hr cap 12 hours apart... what should I do?

Posted 16 Jul 2017 by pamelawoodson 1 answer

By mistake I took my blood pressure pill of Cartia XT 240mg , 24 hour time release capsule in 12 hours instead of 24 hours. Should I be worried or should I just take my pill later tomorrow?

Cartia XT - Cartia does not lower my bp?

Posted 1 May 2017 by Nina1968 0 answers

I take 240 once a day but with exercise on treadmill rate 188/96 / And resting heart rate 134/90 I'm concerned that the Cartia is not working

Cartia XT - How long does it take for cartia to show a improve in my afib?

Posted 23 Jul 2016 by D1r2c3 0 answers

Been taking cartia for a week still getting a irregular heartbeat

I have been on Diltiazem generic, (24 HOUR) CARTIA XT 240MG capsule for 3 years for afib doing well?

Posted 8 Dec 2015 by clara1922 1 answer

... I started having an increase in afib. So my NP decided to put me on Diltian 120 mg TABLETS instead. I started having body aches, survere muscle pain and cramping in my back legs and feet. My NP said it was just arthidis. but the pharmasis said I was probley alurgic to the inactave ingreadence. ...

Cartia XT - Does it take several days of this medication to get my BP to go down? This is day four?

Posted 17 Jan 2014 by dottie taylor 1 answer

Does it take several days for this med to get my BP down? This is day 4 and ... and it's still higher than normal for me. I'm taking 240mg of Cartia

Diovan hct?

Posted 17 Aug 2011 by omadoma 1 answer

i take diovan hct for high bp luss cartia xt for palpetations,dont these meds do the same thing?i never have much energy is this becouse of the meds?

Cartia XT - Since taking this drug I have been dizzy, tired & lightheaded. any feedback appreciated?

Posted 5 Sep 2011 by anyaaila 2 answers

It is worse when getting up and normal walking. This is consistant. I don't get a break from these feelings. Would appreciate and feedback. I keep trying to stay on it thinking this might go away

I am 41 and know I have angina , I also have a good cardio dr. and good dr patitent for 14 years?

Posted 16 Apr 2011 by caudell 1 answer

I am wondering why this drug was discontinued ? I have it now and would like to hear more about others that are back on it or if you have been on it,more than a day

Cartia XT - Is there a patient assisted program for this?

Posted 20 Oct 2010 by patlae 1 answer

I am taking Cartia 180mg xt, is there a patient assistance program, as I will be without ins. the end of Oct

Where can I find my prescription Cardizem CD?

Posted 20 Aug 2010 by Cherokey 1 answer

I was taking Cardizem CD 180mg and CVS switched it to Cartia XT, now I have alot of side effects and would like to find out how to get the Cardizem CD again and still have my insurance pay for the medicine.

I have been taking 360 MG of Cartia XT for a few months. Can this cause a serious bowel problem?

Posted 19 Jun 2010 by granny8plus2 1 answer

I was recently hospitalized for an acute UTI which affected my bladder, kidneys and bowels. I was told that Cartia XT would most likely cause constipation. I can't help but think that this drug had something to do with my condition. Has anyone else experienced this condition. I had nausea and ...

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

High Blood Pressure, Hypertension, Heart Failure, Congestive Heart Failure, Angina Pectoris Prophylaxis

Cartia XT Patient Information at Drugs.com

Search this Group